RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 874–881 (Mi de9947)  

Ordinary Differential Equations

A priori estimates and the solvability of problems with nonlinear functional boundary conditions

S. A. Brykalov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1294 kB)

English version:
Differential Equations, 1999, 35:7, 880–887

Bibliographic databases:
UDC: 517.927
Received: 18.09.1997

Citation: S. A. Brykalov, “A priori estimates and the solvability of problems with nonlinear functional boundary conditions”, Differ. Uravn., 35:7 (1999), 874–881; Differ. Equ., 35:7 (1999), 880–887

Citation in format AMSBIB
\Bibitem{Bry99}
\by S.~A.~Brykalov
\paper A priori estimates and the solvability of problems with nonlinear functional boundary conditions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 874--881
\mathnet{http://mi.mathnet.ru/de9947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736173}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 880--887


Linking options:
  • http://mi.mathnet.ru/eng/de9947
  • http://mi.mathnet.ru/eng/de/v35/i7/p874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019